# SDR MALA030441

- Difficulty date: September 30, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A068
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Dented
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD EMERGENCY EXIT DOOR OUTER SKIN HAS SMALL DENT AFT OF LOWER RELEASE HANDLE THAT FAILED BOND MASTER INSPECTION.  MAINTENANCE REPAIRED IAW EO S52028.  A/C RELEASE DATE 10/2/03.
